# SDR DXTA2022122777150

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 7,905 hours, 6,297 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 01101110540
- Part serial: 2DC000726
- Condition: Defective
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGHLIGHTED YELLOW GIA 1 FAIL. ASSOCIATED CAS MESSAGES: YELLOW TCAS FAIL, PTRIM NML FAIL, AP FAIL, YD FAIL, FLAP AND SPEED BRAKE YELLOW X'S, LG WOW SYS FAIL; WHITE XPDR FAULT, BLEED 1 OFF.   REMOVED FAULTY GIA NR 1AND INSTALLED A REPAIRED GIA.   WORK PERFORMED IAW AMM 31-41-05.   PERFORMED SOFTWARE UPLOADING IAW AMM 31-41-05-470-801-A.
